Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 26, Pages 1663-1682
http://dx.doi.org/10.1155/S0161171203008056

Nonlinear peristaltic transport of MHD flow through a porous medium

1Department of Mathematics, Faculty of Science, Al-Azhar University, Nasr City, Cairo 11884, Egypt
2Girls College, Madina Munawwarah 3193, Saudi Arabia

Received 28 May 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kh. S. Mekheimer and T. H. Al-Arabi, “Nonlinear peristaltic transport of MHD flow through a porous medium,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 26, pp. 1663-1682, 2003. https://doi.org/10.1155/S0161171203008056.